Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 244, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 2:50 PM CDT for Attala County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 2:50 PM CDT (19:50 UTC)
- Expired
- Jun 22, 2014, 3:32 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KJAN 221950
SVRJAN
MSC007-222045-
/O.NEW.KJAN.SV.W.0244.140622T1950Z-140622T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HESTERVILLE...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ETHEL AND MCCOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3327 8931 3304 8932 3319 8969 3329 8965
3328 8935
TIME...MOT...LOC 1951Z 292DEG 9KT 3323 8954
HAIL...0.75IN
WIND...60MPH
$$
JA2 follow-up statements
364
WWUS54 KJAN 222012
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT SUN JUN 22 2014
MSC007-222045-
/O.CON.KJAN.SV.W.0244.000000T0000Z-140622T2045Z/
ATTALA MS-
312 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ATTALA COUNTY UNTIL 345 PM CDT...
AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST
OF KOSCIUSKO...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCCOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3328 8935 3327 8931 3304 8932 3314 8957
3328 8951
TIME...MOT...LOC 2013Z 292DEG 9KT 3318 8940
HAIL...<.75IN
WIND...60MPH
$$153
WWUS54 KJAN 222032
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT SUN JUN 22 2014
MSC007-222043-
/O.CAN.KJAN.SV.W.0244.000000T0000Z-140622T2045Z/
ATTALA MS-
332 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATTALA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3328 8935 3327 8931 3304 8932 3314 8957
3328 8951
TIME...MOT...LOC 2033Z 292DEG 9KT 3316 8934
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:38 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 22, 2:38 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT SUN JUN 22 2014 .SHORT TERM...ACTIVE CONVECTIVE AFTERNOON UNDERWAY OVER THE CWA AT THE MOMENT. THUNDERSTORMS APPEAR TO HAVE DEVELOPED AROUND THE LEADING PERIPHERY OF 300 MB 35 KNOT JET STREAK...AS ADVERTISED BY THE RAP. THIS DEVELOPMENT OCCURRING OVER MAINLY EASTERN HALF WHILE THE WESTERN PORTION APPEARS TO BE BENEFITTING FROM WEAK SHORTWAVE RIDGING. WHILE THE MAJORITY OF EVENING CONVECTION LOOKS TO OCCUR OVER THE FAR EAST AND SOUTHEAST...APPROACHING SHORTWAVE OVER EAST TX AND OVERALL INCREASING TROFFINESS SHOULD ALLOW CONVECTIVE DEVELOPMENT TO RECUR AFTER MIDNIGHT OVER ALL AREAS AS ADVERTISED BY MODELS. AS IS THE CASE TODAY...PW VALUES MONDAY NEAR 2 INCHES WILL MAKE THUNDERSTORMS VERY EFFICIENT RAIN MAKERS AND SLOW MOVEMENT MAY ALLOW FOR LOCALIZED SHORT TERM PONDING/FLOODING TO OCCUR. NOT GOING TO RULE OUT A FEW WET MICROBURSTS AS WELL. WHILE VERTICAL TOTALS/LAPSE RATES ARE NOT AS IMPRESSIVE MONDAY AS TODAY...PRECIP LOADING MAY STILL BE SUFFICIENT ENOUGH TO DRAG DOWN SOME DECENT WIND SPEEDS. DUE TO EXPECTED SPARSE OCCURRENCE OF THIS...HOWEVER...WILL LEAVE OUT OF THE HWO. SHORTWAVE RIDGING LOOKS TO LIMIT CONVECTIVE POTENTIAL TUESDAY AS PW VALUES FALL BACK TO AROUND 1.5 INCHES FOR THE AREA. THIS LOOKS TO BE SHORT-LIVED...HOWEVER...AS A MORE POTENT WAVE MOVING ACROSS THE MID MS VALLEY TUESDAY AFTERNOON/EVENING WILL DRAG A WEAK COLD FRONT INTO NORTHERN PORTIONS OF THE AREA AFTER MIDNIGHT TUESDAY NIGHT. THUS...WILL KEEP SCATTERED POPS RUNNING OVERNIGHT IN THE NORTH. MOS TEMPS WERE GENERALLY AGREEABLE...HOWEVER...SHAVED HIGHS A COUPLE DEGREES TUESDAY AS MOS CAME IN A LITTLE WARM IN THE MID 90S. /26/ .LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION OF THE WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND PRIMARILY ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE NORTHERN GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO DISCOURAGE THE SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY ENTRENCHED ACROSS THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE TROUGH MOVING ACROSS THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED INTO THURS...WHICH WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE DURING THAT TIME FRAME. POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH SEEMED TO HAVE A BETTER GRASP OF THESE FEATURES. FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND... BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE SUPPRESSED. /DL/ && .AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING ALTHOUGH THUNDERSTORMS WILL BE NUMEROUS ACROSS THE EASTERN PORTIONS OF MS THROUGH THE REMAINDER OF THE AFTERNOON. ISOLATED STRONGER STORMS WILL HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF BUT MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL TEND TO BE RATHER ERRATIC THROUGH EARLY THIS EVENING ACROSS MOST OF CENTRAL MS OWING TO MANY THUNDERSTORM OUTFLOW BOUNDARIES. MOST OF THE PRECIPITATION WILL DIMINISH THIS EVENING ALTHOUGH SOME SHOWERS AND STORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT DUE TO MORE MINOR DISTURBANCES COMING IN FROM THE WEST. IN ADDITION...POCKETS OF MVFR FOG WILL BE POSSIBLE BY DAWN MONDAY IN AREAS THAT RECEIVE CONSIDERABLE DOWNPOURS TODAY. TOMORROW SHOWERS AND THUNDERSTORM DEVELOPMENT SHOULD BE MOST FOCUSED ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 70 92 / 48 63 21 23 MERIDIAN 70 88 68 91 / 51 74 40 35 VICKSBURG 70 89 69 92 / 37 49 20 19 HATTIESBURG 72 88 71 92 / 46 63 20 29 NATCHEZ 70 87 70 90 / 36 57 19 19 GREENVILLE 71 90 70 91 / 35 52 23 26 GREENWOOD 71 89 70 91 / 36 67 33 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 22, 2:22 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT SUN JUN 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 22, 1:39 PM CDT, 1 hour 11 minutes before
MSZ057-058-221925- JASPER MS-CLARKE MS- 139 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 139 PM CDT SUN JUN 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF BARNETT AT 138 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE VISIBILITIES AND QUICKLY DROP AN INCH OF RAINFALL. PEOPLE IN SOUTHWESTERN CLARKE AND EAST CENTRAL JASPER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3203 8870 3184 8881 3197 8911 3213 8901 TIME...MOT...LOC 1838Z 302DEG 10KT 3201 8896
Special weather statement, Jun 22, 2:13 PM CDT, 37 minutes before
MSZ044-221945- LEAKE MS- 213 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 213 PM CDT SUN JUN 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF CARTHAGE AT 213 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 8934 3260 8946 3274 8972 3290 8963 TIME...MOT...LOC 1913Z 297DEG 7KT 3278 8958 JA
Special weather statement, Jun 22, 2:29 PM CDT, 21 minutes before
MSZ028-032-037-222000-
ATTALA MS-MONTGOMERY MS-CHOCTAW MS-
229 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT SUN JUN 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER POPLAR CREEK AT 229 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL CHOCTAW...SOUTHEASTERN MONTGOMERY AND NORTH
CENTRAL ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3331 8931 3330 8932 3314 8948 3328 8966
3329 8964 3333 8965 3340 8965 3347 8958
TIME...MOT...LOC 1929Z 309DEG 9KT 3334 8957
JASpecial weather statement, Jun 22, 2:38 PM CDT, 12 minutes before
MSZ045-222010-
NESHOBA MS-
238 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT SUN JUN 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER STALLO AT 238 PM CDT...MOVING
EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN NESHOBA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3272 8896 3284 8925 3293 8920 3293 8902
3292 8896 3292 8892 3283 8891
TIME...MOT...LOC 1938Z 290DEG 8KT 3289 8911
JALocal storm report, Jun 22, 2:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST TAYLORSVILLE 31.83N 89.43W
06/22/2014 M70 MPH SMITH MS PUBLIC
REPORT OF 70MPH WINDS MEASURED IN TAYLORSVILLE.
&&
DCOXLocal storm report, Jun 22, 2:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL TAYLORSVILLE 31.83N 89.43W
06/22/2014 E0.75 INCH SMITH MS PUBLIC
DIME SIZE HAIL IN TAYLORSVILLE. REPORT RELAYED VIA SOCIAL
MEDIA.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:43 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Jun 21, 9:02 PM CDT | Special Weather Statement | JAN | Montgomery | 48 min |
| Jun 22, 11:03 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 22, 11:57 AM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jun 22, 12:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 12:06 PM CDT | Special Weather Statement | JAN | Humphreys, Sunflower | 44 min |
| Jun 22, 12:14 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 28 min |
| Jun 22, 12:20 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| Jun 22, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 25 min |
| Jun 22, 12:48 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | JAN | Montgomery | 46 min |
| Jun 22, 1:23 PM CDT | Special Weather Statement | JAN | Holmes | 42 min |
| Jun 22, 1:29 PM CDT | Special Weather Statement | JAN | Kemper | 46 min |
| Jun 22, 1:39 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jun 22, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 47 min |
| Jun 22, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| Jun 22, 2:13 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jun 22, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 26 min |
| Jun 22, 2:29 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jun 22, 2:38 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Jun 22, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 34 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 22, 3:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 3:07 PM CDT | Special Weather Statement | JAN | Stone | 28 min |
| Jun 22, 3:10 PM CDT | Special Weather Statement | JAN | Lincoln | 45 min |
| Jun 22, 3:12 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jun 22, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 50 min |
| Jun 22, 3:27 PM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Jun 22, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 32 min |
| Jun 22, 3:40 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 60 min |
| Jun 22, 5:42 PM CDT | Special Weather Statement | JAN | Jefferson | 33 min |
| Jun 22, 6:38 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.